# SDR VNAA2010041400003

- Difficulty date: April 7, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 14,033 hours, 14,791 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING SMELL JUST AFTER BLEEDS WERE SWITCHED FROM APU TO ENGINES AFTER TAKEOFF FROM CLT EN ROUTE TO OAJ.  THE LEFT AIR CONDITIONING PACK WAS FOUND TO BE CAUSING THE SMELL.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE LEFT PRESSURE REGULATING SHUTOFF VALVE (PRSOV) FILTER AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
